Here is my problem I took clindimycian 500mg x2 daily for 4 days for a small bacterial infection cause flagyl was making me light headed.... so my gyn gave me the clindimycian. at the 3-4 days I got really soft burny stools. so i stopped the meds... I still have the soft stools... since then it has been 3 weeks I did see a reg doc that siad try the bland diet and probotics..well helps somedays but seems like it just wont get back to normal!!!!
What else can I do my gyn says I need to finish the flagyl....will this coltis go away...it freaks me out as I already have anxiety with thyroid problems and have been dealing with being hyper the past two months! I never had this type of issue until the medicine!!!
Any suggestions to get my insides back to normal would help soooo much!!!!! thank you
Have you been diagnosed with colitis or is this just a reaction to the meds? I have ulcerative colitis and cannot take any antibiotic without causing a severe flare up. The last time this happened I had to go off the antibiotic and take Prednisone before my system went back to normal. If you have been diagnosed with colitis, talk with your GI and see what they suggest. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.